| Model Number |
60005 |
| Medical Device Problem Code |
Optical Distortion (3000)
| Health Effect - Clinical Code |
Visual Disturbances (2140)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Site reported the patient was not fully compliant to uv spectacle wear.Suspected premature photopolymerization of the lens.The light adjustable lens was explanted from the patient's right eye.Rxsight's first awareness of the event occured on (b)(6) 2021.Device history record for the lens was reviewed.No issues were noted.The lens is in process of being returned for evaluation.
Event or Problem Description
Site reported the patient was not fully compliant to uv spectacle wear.Suspected premature photopolymerization of the lens.The light adjustable lens was explanted from the patient's right eye.Rxsight's first awareness of the event occured on (b)(6) 2021.
Event or Problem Description
Additional Manufacturer Narrative
Site reported the patient was not fully compliant to uv spectacle wear.Suspected premature photopolymerization of the lens.The light adjustable lens was explanted from the patient's right eye.Rxsight's first awareness of the event occured on (b)(6) 2021.The lens was not saved after explant.The site discarded the lens.